# SDR AALA202405017716

- Difficulty date: April 30, 2024
- Submitted: May 1, 2024
- Operation: Air carrier
- Aircraft: N327SK
- Make and model: Boeing 737823
- Aircraft serial: 44477
- Aircraft time: 10,105 hours, 3,732 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Plate
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Lavatory Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT LAVATORY DOOR DIFFICULT TO OPEN AND UNLOCK. ADJUSTED LOWER PLATE HEIGHT. PER CMM 25-40-58.
